Monogenic groups
Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 155-161
Cet article a éte moissonné depuis la source Numdam
@article{CM_1967__18_1-2_155_0,
author = {Rajagopalan, M. and Rotman, J. J.},
title = {Monogenic groups},
journal = {Compositio Mathematica},
pages = {155--161},
year = {1967},
publisher = {P. Noordhoff N. V., Groningen},
volume = {18},
number = {1-2},
mrnumber = {220831},
zbl = {0241.22012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_155_0/}
}
Rajagopalan, M.; Rotman, J. J. Monogenic groups. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 155-161. http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_155_0/